# SDR REXA2019042430492

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 28,050 hours, 18,743 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Panel
- Part number: 6619501
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 3 LOW PRESS CAUTION MSG FOLLOWED QRH DIVERTED TO JFK 0 PSI IN HYD 3 80% QUANTITY IN HYD 3 HAPPENED 20 MINS AFTER TAKE OFF. AN EMERGENCY WAS DECLARED.
PERFORMED TROUBLESHOOTING IAW FIM 29-12-00. FOUND ACPC HYD 3A BREAKER POPPED + NOT RESETTING. AFTER DISCONNECTING ACMP B15, BREAKER REMAINS IN. CONFIRMED WIRING GOOD TO ACMP 3A. REMOVED + REPLACED ACMP 3A IAW CRJ900 AMM 29-12-03. OPS CHK & LEAK CHK OF #3 ACMP 3A + 3B GOOD IAW CRJ900 AMM 29-10-00. VERIFIED 3B PUMP FUNCTIONS IN AUTO MODE WITH 3A OFF + ONE AC-GEN ON-LINE WITH FLAPS OUT OF 0 DEGREES. A/C OK FOR SVC.
